# SDR AALA202310047425

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 82,574 hours, 10,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72946
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK HAS A CRACKED BETWEEN STA 1843 TO 1980 AT RBL 106. REMOVED AND REPLACED SEAT TRACK AND INSTALLED NEW SEAT TRACK P/N 151W7294-6. PER DRAWING 151W6240.
